Are Burning Sensation On Foot Due To Glycomet Gp2 Forte

1 Reply Updated



Conversation Starter

Amit Says:
via mobile

My blood sugar level was f174 and pp357. I am taking glycomet gp2 forte before lunch for a year with triomega before bedtime. Now the test shows f 114 and pp 245. I am feeling burning sensation beneath the fingers of my left foot. Am I taking the right medicine ? Why this burning sensation ?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That burning sensation could be the sign of nerve damage due to your diabetes, according NIH reports. It is known to happen frequently, when someone's blood sugar is out of control for too long.

You should have it checked out, you may need medical assistance to help get it under better control.

How long have you known you were diabetic?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

burning tongue sensation/Suboxone
Hi I have a question, I take Suboxone for opias withdrawal and I have been on them for almost 3 years in June! I have no... 5 replies
Stomach Burning Sensation
Hi Doctor I am 68 years old woman. For the past 15 years I am suffering from irritation in tongue, throat and stomach wh... 4 replies
Bystolic & Burning sensation...
I've started bystolic a few weeks ago. My Dr changed the dosage and I am now on 15 mg a day at 8 hour intervals. Sin... 3 replies
Tingling/burning sensation after stopping Metformin
So about a year ago I was prescribed Metformin because my doctor diagnosed me as pre-diabetic (she also said it would he... 1 reply
Can Metformin Be The Cause Of Burning Sensation While Urinating I Recntly Notice This After Starting A Strip And Went To Doctor For It N She
i started taking a strip of metformi 500 because i want to get pregnant,a couple days after i notice i had a burning sen... 6 replies
pregabalin and methylocobalamin is prescribed by my doctor for getting relief from pain & burning sensation i had in my left palm
i am diagnosed as having hypocalcification after i felt severe pain & burning sensation in right leg . Next time i f... 1 reply
Burning Sensation In The Soles Of My Feet
i have beenadvised to take depsonil. is it right for my diagnosis. will it have any side effects. i am 50 yrs old. ## i ... 4 replies
Burning sensation in chest and under arms
I have been on Xarelto for a couple years. Suddenly I have begun to have burning in the chest and underarms not related ... 3 replies
burning sensation after urination - the cause and solution
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ... 2 replies
Burning sensation in using lidocaine ointment
I had my colon removed, now I have this burning sensation after each bowel movement. After each movement I apply Lidocai... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 March 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA